# SDR SWAA2022121679465

- Difficulty date: December 7, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 57,452 hours, 34,381 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOORBOARD 232SF HAD COMPOSITE PULLED FIBERS ON UPPER SURFACE.  REPAIRED THE FLOORBOARD 232SF IAW SRM 53-00-50-2R-1, SRM 53-00-50-2R-0.
